# SDR SWIA202505270023

- Difficulty date: May 23, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N148SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000492
- Aircraft time: 24,770 hours, 14,535 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DEEP GOUGE AND DENT LENGTH 33.25'' X WIDTH 2.0'' X DEPTH 0.145'' WITH POSSIBLE STGR19L COMPROMISED LOCATED BETWEEN FR88-FR90.3 AND STGR17L-STGR21L, THIS IS CLASSIFIED AS A MAJOR REPAIR. INITIATED FORM M-337.  (FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
